# SDR YENA200339

- Difficulty date: November 27, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N517JB
- Make and model: Airbus A320-232
- Aircraft serial: 1327
- Aircraft time: 12,303 hours, 5,185 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Contactor
- Part number: 630CC01Y1
- Part serial: 9804
- Condition: Malfunctioned
- Location: Dc Buss
- Part time: 12,303 hours, 5,185 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT START OF TAKEOFF ROLL GOT ECAM, MADE A LOW SPEED, ABORT AT APPROX 80 KNOTS & RETURNED TO GATE.  REMOVED AND REPLACED THE DC SHED ESSENTIAL BUSS CONTACTOR 8PH IAW 24-62-55-000-001.  OPS CHECK OK.
